# SDR AALA20161125012

- Difficulty date: November 22, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 64,243 hours, 8,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 37103A7
- Condition: Low Pressure
- Location: L1 Door
- Part time: 81,064 hours, 10,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE L1 DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR PRESSURE READS LOW. REMOVED AND REPLACED RESERVOIR ASSEMBLY IAW AMM 52-11-22.
